# SDR SWAA2022021612016

- Difficulty date: May 12, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO COMPARTMENT LOWER STANCHION CLIP ATTACHED TO FRAME IS CRACKED AT STA. 867 LBL 11 WL 164 / REMOVED AND REPLACED CRACKED BRACKET @ STA867 LBL11 WL 164 WITH NEW BRACKET 149A8109-114 PER SRM 51-40-02 & DWG 149A8102
